# SDR HEEA079336

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,094 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 7655000902101
- Condition: Frozen
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED NOT LATCHING PROPERLY AND STUD AT POSITION 21 FROZEN IN PLACE. SCRAPPED.
